MAUDE Adverse Event Report: AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) HOMEPUMP ECLIPSE ELASTOMERIC PUMP; PUMP, INFUSION, ELASTOMERIC

AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.) HOMEPUMP ECLIPSE ELASTOMERIC PUMP; PUMP, INFUSION, ELASTOMERIC
Model Number E101000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pharmacy technician used a baxter repeater pump to fill a 100 ml/hour 100ml eclipse homepump.After finishing the dose, the tech noticed liquid on the hood surface.Upon examination of the eclipse, the tubing was leaking where it connects to the inline filter.Three of the six doses made were leaking from the same spot.We quarantined the lot # (30170380) and made all new doses using a different lot #.On (b)(6) 2022, a patient called in reporting the same problem.He had discarded the leaking dose.Fda safety report id (b)(4).

Brand Name
HOMEPUMP ECLIPSE ELASTOMERIC PUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
AVANOS MEDICAL, INC. (FORMERLY HALYARD HEALTH INC.)
alpharetta GA
MDR Report Key15198334
Report NumberMW5111401
Device Sequence Number6293234
Product Code MEB
UDI-Device Identifier00193494135492
UDI-Public00193494135492
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/08/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberE101000
Device Catalogue NumberE101000
Device Lot Number30170380
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown